Volume 29, Number 6
Preview Issue Next Issue

Purchase

J. Comp. Math., 29 (2011), pp. i-ii

Preview Purchase PDF 0 41 Article preview

Purchase

Kirill D. Nikitin, Maxim A. Olshanskii, Kirill M. Terekhov and Yuri V. Vassilevski

10.4208/jcm.1109-m11si01

J. Comp. Math., 29 (2011), pp. 605-622

Preview Purchase PDF 2 71 Article preview

Purchase

Zhen Gao, Wai Sun Don and Zhiqiu Li

10.4208/jcm.1110-m11si02

J. Comp. Math., 29 (2011), pp. 623-638

Preview Purchase PDF 3 70 Article preview

Purchase

Kun Xu and Zhaoli Guo

10.4208/jcm.1109-m11si03

J. Comp. Math., 29 (2011), pp. 639-660

Preview Purchase PDF 0 69 Article preview

Purchase

Yibing Chen and Song Jiang

10.4208/jcm.1109-m11si04

J. Comp. Math., 29 (2011), pp. 661-683

Preview Purchase PDF 0 74 Article preview

Purchase

Chuanmiao Chen, Zhong-Ci Shi and Hongling Hu

10.4208/jcm.1110-m11si05

J. Comp. Math., 29 (2011), pp. 684-697

Preview Purchase PDF 0 69 Article preview

Purchase

Can Huang, Tao Tang and Zhimin Zhang

10.4208/jcm.1110-m11si06

J. Comp. Math., 29 (2011), pp. 698-719

Preview Purchase PDF 0 70 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80